MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515052
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd injector n35-o luer lock disconnected.The following information was provided by the initial reporter: material # 515052 batch # 2402307 verbatim: rcc received a complaint via email.Email(s) attached.An rn entered the patient's room to find the tacrolimus iv tubing disconnected from bd phaseal n-35 injector.Approximately 5ml of medication was found on the floor.The rn contained and cleaned the spill.The covering provider was notified.Per nursing note: "pt's tacro tubing became disconnected at the site of iv tubing and the chemo safety chemo connection.Pharmacy mixed a new bag.Purple lumen cap changed and new bag of tacro and it's tubing changed and started immediately upon its arrival " additional information provided: 1.Could you please provide the material & lot number of the iv tubing that was involved in this event ? unknown 2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm resulted, as pharmacy mixed a new bag of tacro, purple lumen of central line was changed, new phaseal connector and new tubing was obtained to complete the treatment.3.In the medsun form mentioned that the date of the event as ¿(b)(6) 2025¿.Could you please specify the exact date when the reported issue happened? (b)(6) 2025 4.Any physical sample available for investigation? no, it was discarded 5.Have you confirmed that the connections were properly secured? per the unit¿s review of the event, all connections were properly secured.6.Were there any deformities? none noted 7.What kind of drug was used? tacrolimus 2.5mg in 250ml ns 8.Kindly provide the exact location of leakage.Per nursing note, ¿pt's tacro tubing became disconnected at the site of iv tubing and the chemo safety chemo connector.¿ 9.If pump was being used, kindly provide the rate of infusion.10.63ml/hr 10.Have you replaced the defective injector and successfully completed the medication procedure? yes, it was replaced and treatment was completed.
 
Additional Manufacturer Narrative
Additional information: investigation results: no photographic evidence or physical samples were provided to investigate the reported condition.A thorough review of the device's history was conducted, and no deviations or non-conformance's were found during the manufacturing process that could have contributed to the issue.The defect could not be confirmed, and the root cause remains unknown as the customer did not provide samples or photographs.The product undergoes inspections at various stages of the manufacturing process to ensure its quality and functionality.
 
Event or Problem Description
No additional information.

Brand Name
PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24299821
Report Number3003152976-2026-00057
Device Sequence Number18683350
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524(10)2402307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number515052
Device Lot Number2402307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale